# SDR DLM88090405

- Difficulty date: March 12, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 49,081 hours, 36,949 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: C3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV EXFOLIATION CORROSION WAS FOUND ON AFT CARGO COMPARTMENT DOOR LWR BEAM.  BEAM WAS REPAIRED IAW SRM 53-05 FIG 123 AND ERA 472715-14.
